RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2002, том 9, номер 2, страницы 206–219 (Mi jmag282)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Functional models for almost periodic Jacobi matrices and the Toda hierarchy

V. Vinnikova, P. Yuditskiib

a Department of Mathematics, Ben-Gurion University, P.O.Box 653, Beer-Sheva, 84105, Israel
b Department of Mathematics, Michigan State University, East Lansing, MI 48824, USA

Аннотация: We construct and solve a class of evolution equations for (almost periodic) Jacobi matrices which contains as a special case the well known Toda hierarchy. Our construction arises naturally within the framework of functional models on a Riemann surface for almost periodic Jacobi matrices.

Полный текст: PDF файл (259 kB)
Полный текст: http:/.../abstract.php?uid=m09-0206e

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 35Q58; Secondary 47A48, 47B36
Поступила в редакцию: 19.02.2002
Язык публикации: английский

Образец цитирования: V. Vinnikov, P. Yuditskii, “Functional models for almost periodic Jacobi matrices and the Toda hierarchy”, Матем. физ., анал., геом., 9:2 (2002), 206–219

Цитирование в формате AMSBIB
\RBibitem{VinYud02}
\by V.~Vinnikov, P.~Yuditskii
\paper Functional models for almost periodic Jacobi matrices and the Toda hierarchy
\jour Матем. физ., анал., геом.
\yr 2002
\vol 9
\issue 2
\pages 206--219
\mathnet{http://mi.mathnet.ru/jmag282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1964065}
\zmath{https://zbmath.org/?q=an:1102.47020}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag282
  • http://mi.mathnet.ru/rus/jmag/v9/i2/p206

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Gesztesy F., Makarov K.A., Zinchenko M., “Essential closures and AC spectra for reflectionless CMV, Jacobi, and Schrodinger operators revisited”, Acta Appl Math, 103:3 (2008), 315–339  crossref  mathscinet  zmath  isi  elib  scopus
    2. Peherstorfer F., Yuditskii P., “Finite Deference Operators with a Finite-Band Spectrum”, Methods of Spectral Analysis in Mathematical Physics, Operator Theory Advances and Applications, 186, 2009, 347–389  mathscinet  zmath  adsnasa  isi
    3. Arlinskii Yu., Belyi S., Tsekanovskii E., “Conservative Realizations of Herglotz-Nevanlinna Functions”, Conservative Realizations of Herglotz-Nevanlinna Functions, Operator Theory Advances and Applications, 217, Birkhauser Verlag Ag, 2011, 1+  crossref  mathscinet  isi
    4. Binder I., Damanik D., Goldstein M., Lukic M., “Almost Periodicity in Time of Solutions of the Kdv Equation”, Duke Math. J., 167:14 (2018), 2633–2678  crossref  mathscinet  isi  scopus
    5. VandenBoom T., “Reflectionless Discrete Schrodinger Operators Are Spectrally Atypical”, Commun. Math. Phys., 359:2 (2018), 499–514  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:106
    Полный текст:48
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020